An extension of michael's selection theorem

Liang Ju Chu*, Chien Hao Huang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper, we extend earlier Michael's selection theorem in the general nonconvex setting. Indeed, we deal with the case of almost lower semicontinuous multifunctions T on a zero-dimensional paracompact topological space X. Based on a kind of equicontinuous property, we prove that any a.l.s.c. ECP multifunction from X into a complete metric space Y still has a continuous selection.

Original languageEnglish
Pages (from-to)105-112
Number of pages8
JournalActa Mathematica Vietnamica
Issue number1
Publication statusPublished - 2011

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'An extension of michael's selection theorem'. Together they form a unique fingerprint.

Cite this